# SDR Y2PA2015051400025

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 66,371 hours, 35,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCOVERED CORROSION ON THE FLOORBEAM AT STATION 1030, RBL55 LOWER SURFACE UNDER TOP CAP.COMPLETED FLOORBEAM REPAIR AT STATION 1030, RBL 50-55 IAW SRM 53-10-8 FIGURE 3 PAGES 18 - 23.
